Alert archive / Texas / Tornado Warnings in 2024
Tornado Warning 5, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this tornado warning at May 9, 2024, 8:22 PM CDT for Caldwell County, Guadalupe County, Hays County, Texas. It was in force for 23 min. 15 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 9, 2024, 8:22 PM CDT (01:22 UTC)
- Expired
- May 9, 2024, 8:45 PM CDT
- In force
- 23 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 4.0 in
Counties Caldwell County, TX, Guadalupe County, TX, Hays County, TX
The radar
The Austin/San Antonio radar (KEWX), 22 km from the middle of the area, began a volume at 01:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 9, 8:24 PM CDT | TSTM WND GST 65 | San Marcos, TX | 65 mph wind gust recorded by a private weather station in San Marcos. |
| May 9, 8:25 PM CDT | TSTM WND DMG | 3 W San Marcos, TX | Downed trees. |
| May 9, 8:27 PM CDT | TSTM WND DMG | 4 Wnw San Marcos, TX | Multiple trees down and damaged. |
| May 9, 8:27 PM CDT | HAIL 3 | 4 Wnw San Marcos, TX | San Marcos Academy. |
| May 9, 8:28 PM CDT | TSTM WND DMG | 2 S San Marcos, TX | Roof damage at hospital. |
| May 9, 8:28 PM CDT | TSTM WND DMG | 3 Nnw Zorn, TX | |
| May 9, 8:29 PM CDT | HAIL 2.5 | San Marcos, TX | 2.5 inch hail observed near the Outlets in San Marcos. |
| May 9, 8:30 PM CDT | TSTM WND DMG | 5 Wsw San Marcos, TX | *** Delayed Report*** Widespread trees broken in half or downed and the roof of a church damaged in the neighborhood surrounding this point. |
| May 9, 8:30 PM CDT | HAIL 1.25 | 3 Wsw San Marcos, TX | |
| May 9, 8:32 PM CDT | TSTM WND DMG | Wimberley, TX | 3-inch tree limbs broken; Power poles broken from mping. |
| May 9, 8:34 PM CDT | TSTM WND DMG | 1 Se Wimberley, TX | 3-inch tree limbs broken; Power poles broken; from mping. |
| May 9, 8:35 PM CDT | TSTM WND DMG | 2 Nw San Marcos, TX | Corrects previous tstm wnd dmg report from 2 NW San Marcos. Tree damage, including a Chinese Elm laying on the roof of a building. |
| May 9, 8:36 PM CDT | HAIL 2 | 1 W San Marcos, TX | Several home windows broken and solar panel destroyed by wind-blown hail at home of retired law enforcement officer. Max hail size 2 inches. Report relayed by meteorologist/NWS Cooperative Observer. |
| May 9, 8:38 PM CDT | HAIL 2 | San Marcos, TX | Report from mPING Hen Egg (2.00 in.) Time estimated from radar. |
| May 9, 8:40 PM CDT | TSTM WND DMG | 1 S Martindale, TX | Scattered tree and power pole/line damage all around the Guadalupe and Caldwell county line; including the towns of Martindale and Staples. Time estimated via radar. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 9, 5:46 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 1.4 hours before the alert went out and 245 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4817 J/kg
- Mixed-layer CIN
- -246 J/kg
- Mixed-layer LCL
- 880 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- 27 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
461
WFUS54 KEWX 100122
TOREWX
TXC055-187-209-100145-
/O.NEW.KEWX.TO.W.0005.240510T0122Z-240510T0145Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Austin/San Antonio TX
822 PM CDT Thu May 9 2024
The National Weather Service in Austin San Antonio has issued a
* Tornado Warning for...
Northwestern Caldwell County in south central Texas...
Southeastern Hays County in south central Texas...
North central Guadalupe County in south central Texas...
* Until 845 PM CDT.
* At 821 PM CDT, a severe thunderstorm capable of producing a tornado
was located near San Marcos, moving southeast at 40 mph.
HAZARD...Tornado and softball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
San Marcos, Kyle, Lockhart, Wimberley, Martindale, Uhland,
Niederwald, Staples, Zorn, Mountain City, San Marcos Regional
Airport, Maxwell, Reedville, Redwood, and Hays City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2970 9792 2996 9812 3008 9801 2994 9762
TIME...MOT...LOC 0121Z 315DEG 35KT 2994 9798
TORNADO...RADAR INDICATED
MAX HAIL SIZE...4.00 IN
$$
CPWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this tornado warning went out at May 9, 8:09 PM CDT, 13 minutes earlier.
Area forecast discussion, May 9, 8:09 PM CDT, 13 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 809 PM CDT Thu May 9 2024 ...New MESOSCALE UPDATE... .MESOSCALE UPDATE FOR SEVERE THUNDERSTORM WATCH 224... Issued at 803 PM CDT Thu May 9 2024 Hi-res models show convection continuing to grow downstream of current storms and we have expanded the Severe Thunderstorm Watch to Comal, Guadalupe, Gonzales, and Fayette Counties. Storms should continue for at least the next few hours. If the models are correct, we shouldn't need to expand any farther. && .SHORT TERM... (Tonight through Friday night) Issued at 340 PM CDT Thu May 9 2024 Early this afternoon a surface cold front stretched from north Texas into a triple point in west central Texas with the dryline extending south from there. Very humid and warm conditions exists south of the cold front and east of the dryline, along with very unstable conditions above the cap. The cap is still present on ACARS soundings out of AUS, but has shown initial signs of a weakening trend. The strong surface heating should continue this trend into the late afternoon across the Hill Country and Austin metro area. CAMs have been indicating upstream convection along the aforementioned surface features to enter Llano and Burnet counties after 5 PM and into the Austin metro area after 7 PM. A few WoFS members are initiating convection ahead of the dryline as far south as Medina and Kendall after 5 PM. MLCAPE values are forecast to be an impressive 3500-4500 J/kg south of the cold front and east of the dryline, and with sufficient effective bulk shear values isolated storms developing into or over the Hill Country and into the I-35 corridor near Austin will be very capable of producing very large hail and damaging straight-line winds. An isolated tornado can't be ruled out. A Level 2-3 out of 5 risk for severe storms is still in place for this area. It's less certain how far south the storms can make it into the mid and late evening as convective inhibition begins to build into the Coastal Plains and San Antonio metro area, but we will watch these areas closely. The storms are eventually forecast to weaken and dissipate late evening east of I-35 and north of I-10. The cold front is forecast slip through most of the central and eastern areas tonight. Drier and "cooler" air will be in place for Friday. The front should also help to sweep a lot of the haze out of the area, which has partially been caused by background residual smoke in the air originating from seasonal burnings in Mexico and Central America. The cold front is forecast to hang up along the Rio Grande Friday morning. Models have been consistent with developing convection across this region midday Friday, with downstream development and propagation back into the western Hill Country and possibly San Antonio metro area in the afternoon. Isolated strong to severe storms could be possible Friday afternoon into the early evening. SPC has placed portions of the Rio Grande, southern Edwards Plateau, western Hill Country, and San Antonio metro area in a Level 1 out of 5 risk for severe storms Friday, with large hail the primary risk. Finally, temperatures this afternoon across western areas along the Rio Grande and south of U.S. 90 will top out around 100-105 degrees, with mid 90s into the western Hill Country, San Antonio metro, and inland Coastal Plains. East of the dryline, these temperatures combined with the humidity may cause heat illness for those that are not acclimated to the early season heat or are not taking proper heat precautions. We have issued a Special Weather Statement for this. High temperatures Friday are forecast to range from the low to mid 80s north of I-10 to upper 80s to low 90s south. && .LONG TERM... (Saturday through Thursday) Issued at 340 PM CDT Thu May 9 2024 A period of active weather will likely continue across portions of the long-term portion of the forecast. However, wide spread chances for significant severe weather will not be as high this weekend as in the short-term. A subtle disturbance will move into the area this weekend providing some lift for a 20-40 percent chance of showers and isolated storms mainly out west Saturday. This activity will transition into much of the remainder of the forecast area for Sunday with increasing PoPs. Overall, instability amounts will be meager but given the convective season, can't completely rule out a strong storm at times during the weekend. Rain amounts for the weekend will likely average a half an inch or less for most locations but some isolated higher amounts will also be possible. For early next week, a weak boundary may bring additional rain chances to portions of the CWA on Monday. If this were to verify some severe weather may be possible as instability amounts are expected to increase. After probable dry weather on Tuesday, another disturbance could bring additional chances of thunderstorms Wednesday evening. Highs this weekend will mostly be in the 70s and 80s but will return into the 80s and 90s next week. && .AVIATION... (00Z TAFS) Issued at 622 PM CDT Thu May 9 2024 Isolated thunderstorms have developed and will move across the northern part of the area over the next few hours. Storms may impact AUS between about 01Z and 04Z. They could produce wind gusts up to 35 kts and large hail. Storms are unlikely at the other terminals. Beyond the evening storms, winds will shift to the northeast late this evening. MVFR ceilings will develop overnight at all terminals after midnight. Wind speeds will increase by late morning Friday with gusts of 20 to 25 kts possible. VFR conditions will return by early afternoon. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 70 85 65 82 / 40 10 10 10 Austin Bergstrom Intl Airport 70 83 65 81 / 40 10 10 10 New Braunfels Muni Airport 71 86 67 84 / 30 10 10 20 Burnet Muni Airport 66 81 63 78 / 40 10 10 20 Del Rio Intl Airport 76 89 72 86 / 10 60 40 40 Georgetown Muni Airport 67 81 63 79 / 50 10 10 20 Hondo Muni Airport 72 87 68 83 / 10 20 10 20 San Marcos Muni Airport 70 84 65 82 / 30 10 10 10 La Grange - Fayette Regional 72 86 67 82 / 30 10 10 10 San Antonio Intl Airport 72 86 68 82 / 20 20 10 20 Stinson Muni Airport 74 87 69 84 / 10 20 10 20 && .EWX WATCHES/WARNINGS/ADVISORIES... None. && Short-Term...76 Long-Term...29 Aviation...05
Hazardous weather outlook, May 9, 5:12 AM CDT, 15 hours 10 minutes before
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 512 AM CDT Thu May 9 2024 TXZ171>173-183>194-202>209-217>225-228-101015- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 512 AM CDT Thu May 9 2024 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...Today And Tonight. Areas of fog can be expected across south central Texas this morning. Some dense fog is possible from the Hill Country into the Interstate 35 corridor. There is a risk for strong to severe storms for areas along and northeast of a Rocksprings to San Antonio to Cuero line this afternoon and evening. Large, possibly very large hail and damaging winds are the main severe weather threats. In addition, a tornado can't be ruled out. Hot and humid conditions continue today, with high temperatures ranging from near 90 to near 106 across the Rio Grande Plains. Heat index values up to 108 are expected with the highest values near the Coastal Plains. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated at this time.
In the hours before
Local storm report, May 9, 7:36 PM CDT, 46 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
736 PM CDT Thu May 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0728 PM Hail Johnson City 30.28N 98.41W
05/09/2024 M1.75 Inch Blanco TX Broadcast Media
Golf ball sized hail in Johnson City.
&&
CVPSpecial weather statement, May 9, 7:45 PM CDT, 37 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
745 PM CDT Thu May 9 2024
TXZ188-190-100115-
Blanco TX-Gillespie TX-
745 PM CDT Thu May 9 2024
...A strong thunderstorm will impact portions of southwestern Blanco
and east central Gillespie Counties through 815 PM CDT...
At 745 PM CDT, Doppler radar was tracking a strong thunderstorm over
Hye, or 11 miles northwest of Blanco, moving southeast at 25 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Blanco, Stonewall, Rocky Creek, Hye, Albert, LBJ State Park, and LBJ
National Historical Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
south central Texas.
&&
LAT...LON 3019 9866 3035 9858 3016 9833 3002 9838
TIME...MOT...LOC 0045Z 309DEG 21KT 3022 9855
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
CPSpecial weather statement, May 9, 7:50 PM CDT, 32 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
750 PM CDT Thu May 9 2024
TXZ172-100115-
Burnet TX-
750 PM CDT Thu May 9 2024
...Strong thunderstorms will impact portions of northern Burnet
County through 815 PM CDT...
At 750 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Kempner to near Watson to Buchanan Lake
Village. Movement was southeast at 20 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Burnet, Buchanan Dam, Buchanan Lake Village, Lake Victor, Inks Lake
State Park, Mahomet, Sunnylane, Longhorn Cavern State Park, Watson,
Joppa, Briggs, and Shady Grove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
south central Texas.
&&
LAT...LON 3103 9790 3090 9783 3080 9795 3067 9838
3072 9840 3074 9837 3075 9841 3079 9843
3083 9838 3084 9839 3083 9842 3086 9842
3087 9845 3089 9845 3103 9803
TIME...MOT...LOC 0050Z 330DEG 17KT 3102 9795 3096 9806 3086 9841
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
CPLocal storm report, May 9, 8:03 PM CDT, 19 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
803 PM CDT Thu May 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM Hail 5 W Henly 30.19N 98.29W
05/09/2024 M4.20 Inch Blanco TX Storm Chaser
Meteorologist storm chaser observed softball
sized hail.
&&
CVPSpecial weather statement, May 9, 8:10 PM CDT, 12 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
810 PM CDT Thu May 9 2024
TXZ190-191-206-100200-
Comal TX-Blanco TX-Hays TX-
810 PM CDT Thu May 9 2024
...A strong thunderstorm will impact portions of southwestern Hays,
south central Blanco and eastern Comal Counties through 900 PM CDT...
At 810 PM CDT, Doppler radar was tracking a strong thunderstorm over
Fischer, or 10 miles northwest of Canyon Lake Dam, moving southeast
at 35 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
New Braunfels, San Marcos, Wimberley, Canyon Lake Dam, Canyon Lake,
Twin Sisters, Fischer, Payton, Hunter, Gruene, Startzville, and
Sattler.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
south central Texas.
&&
LAT...LON 3001 9844 3014 9832 2982 9793 2968 9816
TIME...MOT...LOC 0110Z 313DEG 30KT 3000 9827
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
CPSpecial weather statement, May 9, 8:12 PM CDT, 10 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
812 PM CDT Thu May 9 2024
TXZ172-100200-
Burnet TX-
812 PM CDT Thu May 9 2024
...A strong thunderstorm will impact portions of southwestern Burnet
County through 900 PM CDT...
At 812 PM CDT, Doppler radar was tracking a strong thunderstorm near
Burnet, moving southeast at 30 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Burnet, Marble Falls, Meadowlakes, Longhorn Cavern State Park,
Smithwick, Oatmeal, and Cottonwood Shores.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
south central Texas.
&&
LAT...LON 3065 9803 3062 9805 3047 9828 3067 9836
3085 9828
TIME...MOT...LOC 0112Z 327DEG 24KT 3072 9829
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
CPThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 9, 7:34 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Hays, Travis | 56 min |
| May 9, 7:45 PM CDT | Special Weather Statement | EWX | Blanco | 30 min |
| May 9, 7:50 PM CDT | Special Weather Statement | EWX | Burnet | 25 min |
| May 9, 8:00 PM CDT | Severe Thunderstorm Warning | EWX | Burnet, Williamson | 60 min |
| May 9, 8:10 PM CDT | Special Weather Statement | EWX | Comal | 50 min |
| May 9, 8:12 PM CDT | Special Weather Statement | EWX | Burnet | 48 min |
| May 9, 8:29 PM CDT | Severe Thunderstorm Warning | EWX | Williamson | 61 min |
| May 9, 8:36 PM CDT | Severe Thunderstorm Warning | EWX | Caldwell, Gonzales, Guadalupe, Hays | 54 min |
| May 9, 8:59 PM CDT | Special Weather Statement | EWX | Guadalupe | 46 min |
| May 9, 9:11 PM CDT | Severe Thunderstorm Warning | EWX | Caldwell, DeWitt, Gonzales, Guadalupe, Karnes, Lavaca and 1 more | 64 min |
| May 9, 9:20 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Lee, Travis, Williamson | 55 min |
| May 9, 9:53 PM CDT | Special Weather Statement | EWX | DeWitt | 52 min |
| May 9, 10:04 PM CDT | Severe Thunderstorm Warning | EWX | Fayette, Lee | 56 min |
| May 9, 10:06 PM CDT | Special Weather Statement | EWX | Lavaca | 39 min |
| May 10, 2:50 PM CDT | Special Weather Statement | EWX | Burnet | 25 min |
| May 10, 3:15 PM CDT | Special Weather Statement | EWX | Llano | 45 min |
Nearby
Tornado Warnings in Texas, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.